You will be ok. Did you take lorazepam ? Did you take too much? If so, please be taken to a hospital. Don't sleep but get help, the panic attack will pass. The feelings you are having are dangerous. Please seek help by calling an ambulance. Do not drive! Let me know how you are doing later. Ok?
Hi, sorry this answer is coming late. I hope by now that you are feeling better! Quite often, when someone has a panic attack, they can hypoventilate, which can lead to numbness in the extremeties. It doesn't necessarily have anything to do with the Lorazepam. However, i would inform your doctor about what happened. Side effects of Lorazepam are listed via this link: https://www.drugs.com/sfx/lorazepam-side-effects.html
Check it out. The only side effect listed that could be relevant, is the muscle weakness. It is possible that this could contribute to the symptoms you experienced. Like i said, discuss this with you doctor, they will be able to advise you as to what may have been going on.
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2009 • 3 answers
Posted 19 Apr 2012 • 5 answers
Posted 26 Apr 2013 • 1 answer
Panic Disorder - Is anyone on a large Quantity of lorazepam? I would like to know how people cope on
Posted 22 May 2013 • 2 answers
Posted 29 Aug 2015 • 2 answers